Annales Academiæ Scientiarum Fennicæ


Volumen 45, Fasciculus 1, 2020


Albuquerque, Rui: Self-duality and associated parallel or cocalibrated G2 structures, pp. 325–342

Besoy, Blanca F., Fernando Cobos, and Luz M. Fernández-Cabrera: Associate spaces of logarithmic interpolation spaces and generalized Lorentz–Zygmund spaces, pp. 493–510

Björn, Anders, Jana Björn, and Ismail Mirumbe: The quasisuperminimizing constant for the minimum of two quasisuperminimizers in Rn, pp. 215–225

Blåsten, Emilia, and Esa V. Vesalainen: Non-scattering energies and transmission eigenvalues in Hn, pp. 547–576

Burgos, Juan Manuel, and Alberto Verjovsky: Teichmüller theory of the universal hyperbolic lamination, pp. 577–599

Burrell, Stuart A., and Jonathan M. Fraser: The dimensions of inhomogeneous self-affine sets, pp. 313–324

Chen, Haibo, and Weihong Xie: Existence and multiplicity of normalized solutions for the nonlinear Chern–Simons–Schrödinger equations, pp. 429–449

Clarke, Jorge, and Christian Olivera: Local Lp-solution for semilinear heat equation with fractional noise, pp. 305–312

Cruz-Uribe, David, OFS, Kabe Moen, and Hanh Van Nguyen: A new approach to norm inequalities on weighted and variable Hardy spaces, pp. 175–198

D'Aniello, Emma, Laurent Moonens, and Joseph M. Rosenblatt: Differentiating Orlicz spaces with rare bases of rectangles, pp. 411–427

Di Gironimo, Patrizia, and Flavia Giannetti: Higher integrability of minimizers of degenerate functionals in Carnot–Carathéodory spaces, pp. 293–303

Dubickas, Artūras: Small discs containing conjugate algebraic integers, pp. 601–606

Evdoridou, Vasiliki, David Martí-Pete, and David J. Sixsmith: Spiders' webs in the punctured plane, pp. 511–531

Fu, Xing, Tao Ma, and Dachun Yang: Real-variable characterizations of Musielak–Orlicz Hardy spaces on spaces of homogeneous type, pp. 343–410

Górka, Przemyslaw, and Tomasz Kostrzewa: A second look of Sobolev spaces on metrizable groups, pp. 95–120

Guan, Tiantian, Manzi Huang, and Xiantao Wang: An extension property of quasimöbius mappings in metric spaces, pp. 199–213

Hinkkanen, Aimo, Katsuya Ishizaki, Ilpo Laine, and Kin Y. Li: Complex oscillation of solutions of a third order ODE, pp. 451–466

Korhonen, Risto, Kazuya Tohge, Yueyang Zhang, and Jianhua Zheng: A lemma on the difference quotients, pp. 479–491

Kwapisz, Jaroslaw: Conformal dimension via p-resistance: Sierpinski carpet, pp. 3–51

Li, Gongbao, Yahui Niu, and Chang-Lin Xiang: Local uniqueness of multi-peak solutions to a class of Kirchhoff equations, pp. 121–137

Mackay, John M., and Alessandro Sisto: Quasi-hyperbolic planes in relatively hyperbolic groups, pp. 139–174

Mizuta, Yoshihiro, and Tetsu Shimomura: Boundary growth of Sobolev functions for double phase functionals, pp. 279–292

Nakamura, Shohei, Yoshihiro Sawano, and Hitoshi Tanaka: Weighted local Morrey spaces, pp. 67–93

Nikolidakis, Eleftherios N.: A sharp integral inequality for the dyadic maximal operator and a related stability result, pp. 533–546

Olivo, Andrea, and Pablo Shmerkin: Maximal operators for cube skeletons, pp. 467–478

Sevost'yanov, Evgeny, and Sergei Skvortsov: On mappings whose inverses satisfy the Poletsky inequality, pp. 259–277

Tang, Shuan, and Pengcheng Wu: A note on quasisymmetric homeomorphisms, pp. 53–66

Teofanov, Nenad, and Joachim Toft: Pseudo-differential calculus in a Bargmann setting, pp. 227–257